# SDR FDEA201508212673

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N319111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1671, BETWEEN STRINGER 2R & 3R, SKIN DENTED.  MEASURED EVALUATED DENT, OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  REPAIRED SKIN IAW SRM 53-00-01 FIG 201 R16.  THIS IS CATEGORY B REPAIR, MAJOR REPAIR.
